| Model Number |
M312 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Fluid Discharge (2686)
| Date of Event |
07/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this insertable cardiac monitor (icm) noticed that there was white liquid in the incision area like pus.The patient was referred to the clinic.The icm remains in service and no adverse patient effects were reported.The icm was explanted due to infection.It was indicated that the incision area was contaminated with mrsa.No new device was implanted.The original icm will not be returned.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of no known device problem was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.
Event or Problem Description